# SDR 2006UALA01249

- Difficulty date: June 24, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 29,266 hours, 3,814 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U-D FWD AREA EEL LIGHT NOT ON.  UPPER-DECK FWD AREA EEL LIGHT INOPERATIVE. REPLACED EEL PACK AND OPS CHECKS GOOD.
